# SDR 03FDEA00049

- Difficulty date: January 15, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 40,832 hours, 7,891 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Failed
- Location: Te Flap
- Stage of operation: TX
- How discovered: C
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

NR 2 HYDRAULIC SYSTEM FAILED ON TAXI IN. DURING POST FLIGHT INSPECTION, FOUND LEFT, INBOARD FORE FLAP SPLIT IN HALF AT MID TRACK POSITION (LEFT HALF SEPARATED FROM AIRCRAFT). THIS CAUSED FLAP TO CONTINUE BEYOND ITS STOP DURING RETRACTION AND CONTINUED INTO WING INNER TRAILING EDGE STRUCTURE AND HYDRAULIC LINES.   LT INBD FLAP VANE INBD TRACK ASSY REPLACED LT INBD FLAP VANE CENTER TRACK & SPRING CARTRIDGE ASSY.  REPLACED LT INBD FLAP VANE OTBD TRACK ASSY REPLACED LT INBD FLAP VANE ASSY   R & R DAMAGED STRUTS MPN ARC0457507 & 507 ON WING TE STRUCTURE PER MD11 SRM/SMP. AIRCRAFT OK FOR SERVICE. LT INBD FLAP VANE ASSY ADJUSTMENT AND  TEST CARRIED.
